# SDR 98UAL900408

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 755299A
- Condition: Failed
- Location: Le Slat
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO A LEADING EDGE FLAP PROBLEM.  *S/D*  POSITION NUMBER 15 LEADING EDGE SLAT ACTUATOR WAS FOUND WITH AN INTERMITTENT PROBLEM CAUSING THE EICAS MESSAGE AND LOCKOUT OF THE LEADING EDGE SLATS.  REPLACED NUMBER 15 LEADING EDGE SLAT ACTUATOR AND RETURNED AIRCRAFT TO SERVICE WITH NO FURTHER PROBLEMS.
